# SDR GTIA020335

- Difficulty date: March 20, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD ENTRY AREA, FLOORBOARD FROM STATION 160-200 X11 TO X46 HAS MISSING INSERTS, BROKEN INSERTS, EDGES DELAMINATED.  FORM NEW PANEL.  (M)
